Couldn't find what you looking for?

TRY OUR SEARCH!

So i had unprotected sex 4 days before ovulating i took an emergency contraceptive two days after sex, about a week later i had a brown discharge which turned heavier and flowed INCREDIBLY heavy, ( i was filling a tampon in an hour) and then it ended shorter 4 days after starting with light brown spotting again. So another week passed and i have a light brown spotting AGAIN...so what is this? is it implantation bleeding or is it just a reaction from the emergency contraceptive i took 2 weeks ago? i want to be pregnant but i took a first response pregnancy test a day after starting my implantation bleeding and i came out negative...and i heard you could start testing during implantation bleeding and this is an incredibly sensitive test, but i got a BRIGHT one line....so could i still be pregnant?

Loading...

Hi honey! I am confused let me see if I get this right! You took the morning after pill/Plan B 2 days after unprotected sex! You bled a week later, then bled again, BUT you have taken a pregnancy test because you WANT to be pregnant?! If this is right I don't understand! Did you take Plan B or is it something else you are talking about?
Reply

Loading...

I wanted to write this, I wanted to ask exactly the same thing because I am a little bit confused about this as well. If you really want to take an emergency contraception pill, that means that you don't want to be pregnant. If you want to be pregnant, why you would want to take it? Anyway, a little amount of the blood can actually be a reason of side - effect that emergency contraception pill can cause. You should be informed about this. Anyway, don't be ashamed visiting your gynecologist and ask him everything that you want to know...

Reply

Loading...